# SDR 05FDEA01231

- Difficulty date: May 10, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69656452
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL ABOVE UPLOCK MECHANISM WEB UPPER SURFACE BETWEEN STA 930 - 940 SURFACE CORROSION.  REMOVED AND REPLACED CLIP IAW SRM 51-30-2.
